Posted 3/21/2008 12:17 AM (GMT -6)
hi all...i've recently undergone some major med revisions & am suddenly feeling very out of it today...dizzy, sort of incoherent, "wonky". i'm trying to figure out which of my med changes could be doing this & would appreciate any help.
2/23/08: remicade infusion
3/14/08: decrease prednisone from 7.5mg to 5mg (slow taper, i had been on 7.5 for a month after coming down from 10 mg). UC is still active, but MD thinks i am steroid-resistant.
3/14/08: increase 6MP from 50mg to 75mg
3/14/08: removed all dairy & eggs from diet
also, my UC seems more annoyed over the last 2 days than it has been over the last few weeks - i've noticed before that the remicade seems to really halt the UC for a week or two post-infusion, but then blood starts to creep back in.
i tend to be really sensitive to prednisone side effects, if that helps - i've only recently gone back to work, as i wasn't able to work on anything over 10mg.
if anyone could help me figure out which of these changes would be most likely to be causing my mental side effects, i'd really be grateful. thank you!!